# SDR TSAA0726012

- Difficulty date: February 11, 2007
- Submitted: February 17, 2007
- Operation: Air carrier
- Aircraft: N740AL
- Make and model: Boeing 737-76N
- Aircraft serial: 28640
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 355992255
- Condition: Defective
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 484, OGG-SNA; RIGHT WING-TO-BODY OVERHEAT LIGHT CAME ON AT 8,000 FEET.  FOLLOWED QRH PROCEDURES AND RETURNED TO OGG.  UNEVENTFUL LANDING.  REPLACED THE RIGHT WING LEADING EDGE OVERHEAT DETECTION LOOP M269.  SYSTEM CHECK GOOD PER TASK 26-18-00-810-801.  AIRCRAFT RETURNED TO SERVICE.
